# SDR CALA0100759

- Difficulty date: August 13, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 45,394 hours, 21,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD ENTRY PORTABLE EMERGENCY LIGHT ASSEMBLY BATTERIES WOULD NOT CHARGE.  THE LIGHT ASSEMBLY NICAD BATTERIES WERE REPLACED AND OPERATION CHECKED GOOD.
